A 23-year-old female asked:
ive been on the implano for almost a year last time i had sex was 3 weeks ago since then ive had 2 light periods and cant keep food down. help?
1 doctor answer • 2 doctors weighed in
Integrative Medicine 16 years experience
Nausea: Irregular bleeding is very common on Implanon or Nexplanon. Make sure that you do not have other reasons for vaginal bleeding. This will require an exam. Nausea can be due to many reasons. Take a pregnancy test to rule that out and also see your doctor and communicate the details of what you are experiencing so they can help you.
3.7k viewsReviewed >2 years ago
Last updated Jun 10, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.